# SDR DLL13990978

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST C-HYD SYS QUANTITY DROPPED TO QUARTER.  NECESSARY TO LOWER MLG VIA ALT GEAR EXTENSION.  FOUND LEAK AT GEAR UP LINE.  INSTALLED TEMP LINE.
